MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C 111 ANALYZER; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS C 111 ANALYZER; CLINICAL CHEMISTRY ANALYZER
Catalog Number 04528778001
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation about discrepant results for 1 patient sample tested with creatinine plus ver.2 assay and 1 patient sample tested with uric acid assay on a cobas c 111 analyzer.Patient 1 tested for creatinine: initial result: 1.82 mg/dl.Repeat result: 39.98 mg/dl.Patient 2 tested for uric acid: initial result: 0.64 mg/dl accompanied by a qc alarm.Repeat result: 6.56 mg/dl.The initial results did not match the patients' history, and the samples were repeated on (b)(6) 2025.The repeat results were deemed to be correct as they matched the patients' previous results.No questionable results were reported outside the laboratory.
 
Additional Manufacturer Narrative
The creatinine reagent lot number was 84198801 with an expiration date of 31-jul-2025.The uric acid reagent lot number and expiration date were not provided.The field service engineer replaced the syringe seal and cleaned the reaction rotor.The investigation is ongoing.
 
Additional Manufacturer Narrative
The maintenance was up to date, and the extra wash cycles were correctly installed.The qc did not show any systemic issue with either the instrument or the reagents.Alarms of sample pipetting and failed to aspirate sample from tube were detected.These alarms are a strong indicator of poor sample quality.The investigation did not identify a product problem.The cause of the event was consistent with improper tube placement, insufficient volume, and/or bubbles in the sample.

Brand Name
COBAS C 111 ANALYZER
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE INSTRUMENT CENTER AG TEGIMENTA
forrenstrasse
rotkreuz 6343
SZ   6343
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22055083
Report Number1823260-2025-01557
Device Sequence Number4171074
Product Code JJE
UDI-Device Identifier04015630927036
UDI-Public04015630927036
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K063744
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04528778001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/24/2025
Supplement Date Received by Manufacturer08/19/2025
Initial Report FDA Received Date05/20/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age77 YR
Patient SexFemale